# SDR DALA2021112207151

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 38,230 hours, 26,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIPS FRAME STA=907 AND STA=909 BTW STRINGERS 29LH TO 29RH (SM). SUMMARY OF NRC 00121: CORROSION LEVEL 2, CLIP FRAME STA=907 AND STA=909 BTW STRINGERS 29LH TO 29RH WAS REPAIRED PER B717 SRM 53 -20-06-2R PROCEDURE 2. (LP #2023947)
